Journal Article

Robust <i>H</i><sub>∞</sub> control for Markovian jump nonlinear systems

M. D. S. ALIYU and E. K. BOUKAS

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 17, issue 3, pages 295-308
Published in print September 2000 | ISSN: 0265-0754
Published online September 2000 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/17.3.295
Robust H∞ control for Markovian jump nonlinear systems

Show Summary Details

Preview

This paper deals with the robust H control problem of uncertain nonlinear stochastic systems with Markovian jump parameters. We assume that the uncertainties are structured such that suitable bounding functions can be found. A robust controller is then designed that will guarantee disturbance attenuation and asymptotic stability for all admissible uncertainties and L2-bounded disturbances. The solution to the problem is characterized in terms of a set of smooth-positive semidefinite functions satisfying certain Hamilton-Jacobi-Isaac (HJI) inequalities with some appropriate scaling functions. Both the case of matched and unmatched uncertainties are considered.

Keywords: nonlinear system; Markov jump process; dissipative system; disturbance attenuation; matching conditions

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.